# SDR SWAA2021030352190

- Difficulty date: February 27, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 31,724 hours, 19,319 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Broken
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG HOSE GUIDE ATTACH BRACKET (LOWER) BROKEN. / R/R L/H MLG HOSE GUIDE ATTACH BRACKET IAW SRM 51-40-02.
